# SDR UALA2013041002422

- Difficulty date: April 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 67,021 hours, 24,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 350L5100508
- Part serial: 2070
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG MAIN BATTERY CHAGER.  REPLACED BATTERY AND CHARGER, ALL CHECKS OK NOW.  SYSTEM REMOVED AND REPLACED PER MM.
